# SDR 07FDEA03724

- Difficulty date: September 14, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 29,282 hours, 8,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53997308
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON AFT CARGO DOOR SILL BEAM BETWEEN FRAME 59-59A.  SILL BEAM REPAIR PERFORMED BY CUT OUT AND INSTALLING A FILLER IAW SRM 53-17-18/FIG 202, APPROVED BY EA 6-5317-92153 AND RAS/DATLS/0002685/2005 ISSUE A.
